MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560150
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of distal tip detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During procedure, the entire distal gold tip detached from the end of the catheter and fell into the patient.Another injection gold probe was used to complete the procedure.Bleeding was reported but per the physician's opinion, device or procedure did not contribute to the complication.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of distal tip detachment of device or device component.Block h11: the returned injection gold probe was analyzed.Visual and microscope inspection found the gold tip was not detached but broken.There was a fragment of the ceramic tip still attached to the catheter.The broken section was not return.The customer provided a blurry picture where it was possible to observe the ceramic tip was missing.The reported event of distal tip detachment of device or device component was not confirmed.Based on all available information, it is most likely that procedural or anatomical factors encountered during the use of the device could have affected the device performance and integrity.This could have been generated if there was contact between the device, and the scope or any hard surface.Therefore, the most probable root cause is adverse event related to procedure since the procedure occurred during the procedure, and the device had no influence on the event.The reported issue of distal tip detachment of device or device component will be classified as "no problem detected".

Brand Name
INJECTION GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22677025
Report Number3005099803-2025-03700
Device Sequence Number15687741
Product Code KNS
UDI-Device Identifier08714729056492
UDI-Public(01)08714729056492(17)260528(10)34122980
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model NumberM00560150
Device Catalogue NumberM00560150
Device Lot Number0034122980
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale